# SDR UALA2012022301104

- Difficulty date: February 21, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,589 hours, 14,132 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 502
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTIN FLT DIRECTOR NO ROLL MODE SEL RT FLT DIR ROLL MODE RETURNS NO LAND 3 BOTH POSITIONS.  REPLACED LEFT SIDE FLT COMPUTER PER MM.  NO LAND 3 ON AUTOLAND STATUS ANNUNCIATOR.  REPLACED LEFT FLIGHT CONTROL COMPUTER IAW MM.  ACP'D TEST PER MM.  GRND CK NORMAL.  ACFT RETURNED TO CAT III STATUS.
